# SDR DHL200070706C

- Difficulty date: May 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1808 CR JOINT HAS +10 PERCENT IND OF CORROSION BELOW S 2L FROM LBL 13 TO 14 AFT OF AFT FASTENER ROW.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF SKIN BS 1080 FROM STR 4L TO 4R AS PER S/B 727-53-0109.  VISUAL INSP ACCOMPLISHED, NO FURTHER CORROSION NOTED.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED PARTS AND INSTALLED PER S/B 727-53-0109.  SEALED AREA AS REQUIRED PER S/B 727-53-0109.
